# SDR SWAA2016062053016

- Difficulty date: May 28, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 42,421 hours, 24,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LT Z-ANGLE CORRODED BETWEEN BS 400 TO BS 500D.  REPAIRED Z-ANGLE IAW SRM.
